Oberwolfach Reports

Full-Text PDF (692 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 8, Issue 3, 2011, pp. 2549–2622
DOI: 10.4171/OWR/2011/45

Published online: 2012-04-11

Noncommutative Geometry

Alain Connes[1], Joachim Cuntz[2], Marc A. Rieffel[3] and Guoliang Yu[4]

(1) Institut des Hautes Études Scientifiques, Bures-Sur-Yvette, France
(2) Universität Münster, Germany
(3) University of California, Berkeley, USA
(4) Texas A&M University, College Station, United States

Noncommutative Geometry applies ideas from geometry to mathematical structures determined by noncommuting variables. This meeting concentrated primarily on those aspects of Noncommutative Geometry that are related to index theory and on the connections between operator algebras and number theory.

No keywords available for this article.

Connes Alain, Cuntz Joachim, Rieffel Marc, Yu Guoliang: Noncommutative Geometry. Oberwolfach Rep. 8 (2011), 2549-2622. doi: 10.4171/OWR/2011/45